# SDR YV3R2020110900377

- Difficulty date: October 8, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Aircraft: VH-MD
- Make and model: Robsin R22BETAII
- Aircraft serial: 4789
- Aircraft time: 1,386 hours
- Engine: Lyc O360J2A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Control
- Part number: A0311
- Part serial: 9257
- Condition: Noisy
- Part time: 131 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED PITCH CONTROL ASSEMBLY P/N: A031-1 HAD BEARING NOISE.
